Alert archive / Mississippi / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 138, NWS Jackson, MS

April 6, 2003Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2003, 3:10 PM CDT for Scott County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2003, 3:10 PM CDT (20:10 UTC)
Expired
Apr 6, 2003, 3:55 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Scott County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 10:30 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2003-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2003-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS54 KJAN 062010
SVRJAN
MSC123-062055-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN APR 6 2003

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 355 PM CDT

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF MORTON...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL...
  BE NEAR MORTON AT 320 PM CDT
  BE NEAR FORKVILLE AT 325 PM CDT
  BE NEAR FOREST AT 340 PM CDT
  BE NEAR HARPERVILLE AT 345 PM CDT

A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.

WINDS FROM 60 TO 70 MPH ARE LIKELY WITH THIS STORM.

HAIL TO THE SIZE OF GOLFBALLS OR BASEBALLS IS LIKELY WITH THIS STORM.


LAT...LON 3228 8971 3246 8973 3257 8932 3235 8932

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:00 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 6, 3:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT SUN APR 6 2003

BUSY AFTERNOON IN CENTRAL MISSISSIPPI AS SUPER CELLS CONTINUE TO
TRACK TO THE EAST ACROSS THE AREA. THERE HAVE BEEN NUMEROUS REPORTS
OF LARGE HAIL...SEVERE WINDS AND FLOODING WITH THESE STORMS. THE
CURRENT SUPER CELLS WILL LIKELY EXIT THE CWA BEFORE THE AFTERNOON
ENDS BUT RUC ANALYSIS HAS THE MAIN SPEED MAX OVER NORTHEAST TEXAS
APPROACHING THE AREA. UPSTREAM PROFILERS SHOW THE LOW LEVEL JET
INCREASING AS WELL. SURFACE TEMPERATURES ACROSS SOUTHERN LOUISIANA
AND SOUTHERN MISSISSIPPI ARE IN THE LOWER 80S WITH DEW PTS IN THE
UPPER 60S WHICH SHOULD ALSO HELP FUEL LATER DEVELOPMENT. SATELLITE
IMAGERY SHOWS TWO ADDITIONAL LINES OF THUNDERSTORMS FORMING OVER
EAST TEXAS ALONG AND AHEAD OF THE COLD FRONT THAT WILL LIKELY AFFECT
OUR AREA LATER TONIGHT.

THE SURFACE LOW ASSOCIATED WITH THE COLD FRONT WILL MOVE TO THE
NORTHEAST FROM CENTRAL OKLAHOMA TO CENTRAL OHIO BY NOON MONDAY
BEFORE SHIFTING EAST. THE COLD FRONT WILL MOVE INTO THE DELTA REGION
BY MORNING BUT SLOW AND STALL NEAR THE NATCHEZ TRACE MONDAY
AFTERNOON. IN ADDITION TO MORE SEVERE THUNDERSTORMS ACROSS THE AREA
TONIGHT...DAYTIME HEATING WILL AID THE DEVELOPMENT OF SEVERE STORM
DEVELOPMENT AGAIN MONDAY AFTERNOON ALONG AND SOUTH OF THE FRONT. A
LOW PRESSURE CENTER WILL FORM ON THE FRONT OVER SOUTHEAST TEXAS
MONDAY NIGHT AND RIDE TO THE NORTHEAST ALONG THE FRONT. THIS LOW
WILL TRACK OVER OUR AREA TUESDAY FINALLY DRAGGING THE COLD FRONT
SOUTH OF OUR AREA AND USHERING IN A MUCH COOLER AND DRIER AIRMASS
WEDNESDAY.

LONG RANGE MODELS STILL HAVE DIFFERENCES ON POSITION AND TIMING OF A
CLOSED UPPER LOW JUST EAST OF OUR AREA WEDNESDAY NIGHT. THIS LOW
WILL HOLD CLOUD COVER IN OVER MUCH OF THE AREA WEDNESDAY BEFORE IT
SHIFTS TO THE EAST. HIGH PRESSURE SURFACE AND ALOFT WILL BUILD OVER
THE AREA FRIDAY THROUGH SUNDAY PROVIDING WARM AND DRY WEATHER.

PRELIMINARY NUMBERS...
JAN 065/079/057/069/042 7372-
MEI 065/079/059/069/043 7572-

.JAN...
AR...NONE.
LA...NONE.
MS...NONE.

22
Hazardous weather outlook, Apr 6, 11:49 AM CDT, 3 hours 21 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071200-

HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT SUN APR 06 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND MUCH OF MISSISSIPPI THIS
AFTERNOON.  SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED NORTH OF
A LINE FROM BUDE TO BROOKHAVEN TO LAUREL. THE PRIMARY RISK WITH
THESE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. THE
POSSIBILITY OF TORNADO DEVELOPMENT WILL ALSO INCREASE THROUGHOUT
THE AFTERNOON. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED OVER
SOUTHEAST MISSISSIPPI THIS AFTERNOON AND TONIGHT. THE PRIMARY
RISK WITH THESE STORMS WILL BE DAMAGING WIND AND ISOLATED
TORNADOES.

THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE OVER EAST
MISSISSIPPI LOCATIONS THROUGH MIDNIGHT.

STAY TUNED FOR UPDATES ON THIS POTENTIALLY DANGEROUS SEVERE
WEATHER EPISODE.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT
DEVELOP OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND MOST OF
MISSISSIPPI THIS AFTERNOON AND EVENING. AREAS OF PONDING CAN BE
EXPECTED ON ROADWAYS AND IN LOW LYING AREAS DURING AREAS OF HEAVY
RAIN.

PERIODS OF HEAVY RAINFALL ARE EXPECTED TO DEVELOP OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND WEST MISSISSIPPI DURING THE
EARLY AFTERNOON. HEAVIER RAINFALL WILL OCCUR OVER EAST
MISSISSIPPI DURING THE LATE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...
ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED DURING THE DAY
MONDAY. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY
MONDAY NIGHT AS A STALLED COLD FRONT MOVES ACROSS EAST CENTRAL
LOUISIANA AND CENTRAL AND SOUTH MISSISSIPPI. THE AIR MASS WILL
REMAIN HUMID AND UNSTABLE AHEAD OF THE FRONT AND INTENSE WIND
FIELDS WILL REDEVELOP. SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY
NIGHT...MAINLY SOUTH OF A LINE FROM BASTROP LOUISIANA TO YAZOO
CITY MISSISSIPPI TO DEKALB.  THE RISK OF SEVERE WEATHER WILL
DIMINISH AS THE COLD FRONT SHIFTS EAST OF THE FORECAST AREA EARLY
TUESDAY MORNING.

...DAYS FOUR THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS HAS BEEN ACTIVATED
FOR THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 1:42 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0112 PM    RIDGELAND                 MS   WIND DAMAGE
04/06/03   MADISON                        BUSINESS/BUILDING DAMAGE
                                          WITH SIDING OFF HOMES.
                                          NUMEROUS TREES DOWN AND
                                          POWER OUT.

1259 PM    POCAHANTAS                MS   WIND DAMAGE
04/06/03   HINDS                          NUMEROUS TREES AND
                                          POWERLINES DOWN.  ROADS
                                          BLOCKED BY TREES.
                                          REPORTED BY MADISON
                                          COUNTY EMA.

0113 PM    RIDGELAND                 MS   1.75 INCH HAIL
04/06/03   MADISON                        GOLFBALL SIZE HAIL
                                          REPORTED BY MADISON
                                          COUNTY EMA.

0113 PM    RIDGELAND                 MS   WIND DAMAGE
04/06/03   MADISON                        NUMEROUS TREES DOWN
                                          REPORTED BY MADISON
                                          COUNTY EMA.

0140 PM    MADISON                   MS   FLOODING
04/06/03   MADISON                        SIGNIFICANT STREET
                                          FLOODING REPORTED BY OFF
                                          DUTY NWS EMPOLYEE.
Local storm report, Apr 6, 2:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
203 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0145 PM    RIDGELAND                 MS   FLOODING
04/06/03   MADISON                        STREET FLOODING.  WATER
                                          OVER HIGHWAY 51 TOWARD
                                          MADISON. REPORTED BY HAM
                                          RADIO OPERATOR.

0122 PM    5 E FANNIN                MS   1.75 INCH HAIL
04/06/03   RANKIN                         REPORTED BY RANKIN COUNTY
                                          EMA IN CASTLEWOODS AND
                                          GOSHEN SPRINGS.

0125 PM    MADISON                   MS   0.88 INCH HAIL
04/06/03   MADISON                        REPORTED BY MADISON
                                          COUNTY EMA.  NICKEL HAIL
                                          COVERING THE GROUND AND
                                          THE HIGHWAY.

0150 PM    FANNIN                    MS   1.00 INCH HAIL
04/06/03   RANKIN                         QUARTER HAIL AND
                                          TORRENTIAL HAIL REPORTED
                                          BY HAM RADIO OPERATOR.

0150 PM    MADISON                   MS   WIND DAMAGE
04/06/03   MADISON                        NUMEROUS TREES DOWN.
                                          POWER OUT.  REPORTED BY
                                          HAM RADIO OPERATOR.

0151 PM    MADISON                   MS   FLOODING
04/06/03   MADISON                        STREET FLOODING.  1-2
                                          FEET OF WATER OVER ROADS.
                                          REPORTED BY HAM RADIO
                                          OPERATOR.

0155 PM    OAKRIDGE                  MS   HEAVY RAIN
04/06/03   WARREN                         4 INCHES OF RAIN REPORTED
                                          SINCE THIS MORNING.
                                          REPORTED FROM HAM RADIO
                                          OPERATOR.
Local storm report, Apr 6, 2:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0130 PM    MADISON                   MS   FLOODING
04/06/03   MADISON                        WATER UP TO HOUSES
                                          REPORTED BY OFF DUTY NWS
                                          EMPLOYEE.
Local storm report, Apr 6, 2:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0210 PM    MADISON                   MS   FLOODING
04/06/03   MADISON                        STREET FLOODING REPORTED
                                          ALONG NEAR NATCHEZ TRACE
                                          AND I-55.

0215 PM    RIDGELAND                 MS   WIND DAMAGE
04/06/03   MADISON                        NUMEROUS TREES DOWN.
                                          SEVERAL TREES DOWN ALONG
                                          OLD AGENCY
                                          ROAD...
                                          BLOCKING TRAFFIC.
                                          REPORTED BY HAM RADIO
                                          OPERATOR.

0215 PM    5 SW JACKSON              MS   60 MPH WIND GUST
04/06/03   HINDS                          LARGE LIMBS DOWN.
                                          REPORTED AT HIGHWAY 18
                                          AND SPRING RIDGE ROAD.
Local storm report, Apr 6, 2:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0215 PM    3 NE FOREST               MS   1.00 INCH HAIL
04/06/03   SCOTT                          REPORTED BY SCOTT COUNTY
                                          SHERIFFS OFFICE.

0222 PM    RIDGELAND                 MS   WIND DAMAGE
04/06/03   MADISON                        NUMEROUS TREES DOWN.
                                          REPORTED BY HAM RADIO
                                          OPERATORS.

0215 PM    RIDGELAND                 MS   FLOODING
04/06/03   MADISON                        WATER UP TO 2 FEET DEEP
                                          ON I-55 BETWEEN OLD
                                          AGENCY AND NATCHEZ TRACE.
                                          MHP IS ATTEMPTING TO
                                          CLOSE THE INTERSTATE.
                                          REPORT BY HAM RADIO
                                          OPERATORS.

0235 PM    6 W NEWTON                MS   1.00 INCH HAIL
04/06/03   NEWTON                         REPORTED BY FIRE
                                          DEPARTMENT.

0235 PM    FLOWOOD                   MS   0.75 INCH HAIL
04/06/03   RANKIN                         PENNY SIZE HAIL REPORTED
                                          BY RANKIN COUNTY SHERIFFS
                                          OFFICE.
Local storm report, Apr 6, 2:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT SUN APR 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0100 PM    RIDGELAND                 MS   WIND DAMAGE
04/06/03   MADISON                        BUSINESS/BUILDING
                                          DAMAGED.  PARTIAL DAMAGE
                                          TO ROOF AT LEVI STRAUSS
                                          BUILDING.  SIGNIFICANT
                                          WATER DAMAGE.

0211 PM    LENA                      MS   WIND DAMAGE
04/06/03   LEAKE                          NUMEROUS TREES DOWN.
                                          REPORTED BY LEAKE COUNTY
                                          EMA.

0215 PM    15 NE FOREST              MS   1.00 INCH HAIL
04/06/03   SCOTT                          REPORTED BY HAM RADIO
                                          OPERATOR.

0237 PM    8 NE FOREST               MS   0.75 INCH HAIL
04/06/03   SCOTT                          HAM RADIO OPERATOR
                                          REPORT.

0240 PM    LEESBURG                  MS   WIND DAMAGE
04/06/03   RANKIN                         NUMEROUS TREES AND
                                          POWERLINES DOWN ON
                                          LEESBURG RD. REPORTED BY
                                          SKY WARN.

0245 PM    MADISON                   MS   FLOODING
04/06/03   MADISON                        HWY 51 CLOSED DUE TO 2
                                          FEET OF WATER, IN THE
                                          CITY OF MADISON. REPORTED
                                          BY SKY WARN.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 6, 10:15 AM CDTSevere Thunderstorm WarningJANHinds45 min
Apr 6, 10:34 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 6, 10:48 AM CDTTornado WarningJANIssaquena42 min
Apr 6, 10:54 AM CDTSevere Thunderstorm WarningJANMadison61 min
Apr 6, 10:59 AM CDTFlash Flood WarningJANIssaquena2 hr
Apr 6, 11:17 AM CDTTornado WarningJANSharkey43 min
Apr 6, 11:19 AM CDTTornado WarningJANSharkey41 min
Apr 6, 11:26 AM CDTTornado WarningJANIssaquena, Warren44 min
Apr 6, 11:30 AM CDTTornado WarningJANYazoo60 min
Apr 6, 12:10 PM CDTTornado WarningJANHinds, Warren60 min
Apr 6, 12:16 PM CDTTornado WarningJANMadison59 min
Apr 6, 12:20 PM CDTFlash Flood WarningJANYazoo2 hr
Apr 6, 12:27 PM CDTFlash Flood WarningJANHinds, Madison, Warren3 hr
Apr 6, 12:55 PM CDTTornado WarningJANWarren60 min
Apr 6, 12:57 PM CDTTornado WarningJANRankin43 min
Apr 6, 1:14 PM CDTTornado WarningJANMadison26 min
Apr 6, 1:18 PM CDTSevere Thunderstorm WarningJANHinds47 min
Apr 6, 1:27 PM CDTSevere Thunderstorm WarningJANLeake58 min
Apr 6, 1:32 PM CDTTornado WarningJANScott58 min
Apr 6, 1:41 PM CDTTornado WarningJANLeake44 min
Apr 6, 1:43 PM CDTFlash Flood WarningJANLeake, Rankin, Scott2 hr
Apr 6, 1:43 PM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 1:53 PM CDTTornado WarningJANHinds47 min
Apr 6, 2:17 PM CDTTornado WarningJANNewton43 min
Apr 6, 2:23 PM CDTTornado WarningJANRankin42 min
Apr 6, 2:45 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba60 min
Apr 6, 2:54 PM CDTTornado WarningJANLauderdale, Newton81 min
Apr 6, 3:36 PM CDTSevere Thunderstorm WarningJANNoxubee44 min
Apr 6, 3:46 PM CDTSevere Thunderstorm WarningJANNewton44 min
Apr 6, 4:14 PM CDTSevere Thunderstorm WarningJANLauderdale46 min
Apr 6, 4:16 PM CDTSevere Thunderstorm WarningJANLauderdale44 min
Apr 6, 4:32 PM CDTTornado WarningJANLauderdale43 min
Apr 6, 4:33 PM CDTSevere Thunderstorm WarningJANWashington42 min
Apr 6, 4:39 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Apr 6, 4:59 PM CDTTornado WarningJANWashington46 min
Apr 6, 5:15 PM CDTFlash Flood WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower2 hr
Apr 6, 5:17 PM CDTFlash Flood WarningJANIssaquena, Sharkey, Warren, Yazoo4 hr
Apr 6, 5:21 PM CDTTornado WarningJANHumphreys44 min
Apr 6, 5:25 PM CDTTornado WarningJANIssaquena45 min
Apr 6, 5:38 PM CDTTornado WarningJANSharkey, Yazoo57 min
Apr 6, 5:47 PM CDTSevere Thunderstorm WarningJANAdams48 min
Apr 6, 6:03 PM CDTSevere Thunderstorm WarningJAN42 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore40 min
Apr 6, 6:24 PM CDTFlash Flood WarningJANHinds, Madison5 hr
Apr 6, 6:30 PM CDTTornado WarningJANWarren45 min
Apr 6, 6:30 PM CDTTornado WarningJANMadison, Yazoo75 min
Apr 6, 6:36 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson59 min
Apr 6, 6:44 PM CDTTornado WarningJANAttala, Holmes51 min
Apr 6, 6:52 PM CDTFlash Flood WarningJANAttala, Leake, Rankin, Scott4 hr
Apr 6, 6:54 PM CDTSevere Thunderstorm WarningJANHinds61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.